ok, first of all i am getting really tired of waking up to new problems every morning since i have been diagnosed...sheesh i feel like a frigging lab rat gone wrong.
ok, can insulin cause a rash? a couple days ago i started to get a rash to goes from the back of my scalp all the say down my shoulders/back and chest. it looks like acne but it itches to high heaven and now hurts like heck since scratching. i have children so i know what chicken pocks look like and its not that. so i am wondering if its the insulin or maybe the thyroid med (didnt see rash as a side effect to either though, but then they all say ect. after the most common side effects).
lol pardon my spelling, had a toddler in my lap when i typed this lol
I once had a rash like incident that itched like you said, but it was located in the area of injections and was after I switched over to a new insulin. The rash going down your back sounds out of place at least for insulin related reaction. You should definitely pop in and see the doc it sounds like. By the way, what insulin do they have you on?
P.S. You can click on More and Edit to fix any errors you made.
I've never heard of this being D-related, but I'd call the endo b/c you never know! Hope it's feeling better!
It sounds like you could be dealing with Pityriasis Rosea. I have had it twice and I'm just getting over the second time now.
The rash is thought to be caused by a virus and it's technically harmless even though it's a huge inconvenience/pain. I would look up some more information to see if this might match your symptoms and then see a doctor regardless.
If you have any questions or anything just send me a message- if you do have PR I can certainly sympathize and I can tell you more about my experience with it and what I did to help deal with the itching, etc.